# SDR SCNA96223

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 24402534
- Condition: Dirty
- Location: Engine 3 Loop A
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE 3 LOOP-A LIGHT ILLUMINATED IN-FLIGHT WITHOUT FIRE WARNING.  FOLLOWED COM PROCEDURE AND LOOP-B TESTED SATISFACTORY.   LOOP-A LIGHT WENT OUT WHILE PERFORMING COM PROCEDURE.   CONTINUED FLIGHT USING LOOP-B DETECTION SYSTEM.  REMOVED, INSPECTED, AND CLEANED CANNON PLUGS.  OPS CHECKED GOOD.
